# SDR PLGA990106

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7769022
- Condition: Defective
- Location: Left
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6232 - AFTER TAKEOFF, CREW NOTED LT DUCT OVERTEMP LIGHT ILLUMINATED.  CREW UNABLE TO CONTROL CABIN TEMP IN AUTO AND MANUAL MODES.  A/C RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DUAL TEMP CONTROL VALVE.  A/C RETURNED TO SERVICE.  (M)
